# SDR C2XA11IA068

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 22,830 hours, 17,293 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: NM1024200200
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3096 DURING TAKEOFF THE CREW REPORTED A WING A/I FAIL MESSAGE ON EICAS DURING PART 2 OF THE B TEST.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A CLAMP ON THE NUMBER ONE PACK VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
